# SDR SIMA20140508008

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 26,464 hours, 22,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT INOPERATIVE.  R & R CAPTAIN`S FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.
